# SDR USAA2010032290620

- Difficulty date: March 20, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 1,221 hours, 461 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0414
- Condition: Low Pressure
- Location: L4 Door
- Part time: 1,221 hours, 461 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 816 - CUN-CLT - EMERGENCY EGRESS SYSTEM - CIDS PANEL WARNING CURRENT LEG REPORT INDICATED L4 DOOR ASSIST BOTTLE.  SERVICED L4 DOOR ASSIST BOTTLE PER AMM 52-10-00-614-001.
